# SDR AU960022

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 24120201
- Condition: Corroded
- Location: Tail Cone Tunnel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FUSELAGE TAILCONE TUNNEL CONTAINED SEVERE CORROSION AT THE AFT END
